# SDR YENA2019061840327

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 59,687 hours, 21,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STR 43L FR 54+17 INCH IN AFT CARGO COMPARTMENT, REF  WO 2019-159/1, WCC 2019-185930.  PERFORMED PERMANENT REPAIR AT STR 43L BTW FR 54 TO FR 56 TO AFT CARGO COMPARTMENT IAW SRM 53-00-13. REPAIR IS CATEGORY A AND NO FURTHER ACTION REQUIRED.
